MAUDE Adverse Event Report: STRYKER GMBH MCP PREFLEX IMPLANT SIZE 40 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH MCP PREFLEX IMPLANT SIZE 40 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Model Number MCPX-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported the patient's finger was infected, requiring revision surgery.
 
Event or Problem Description
It was reported the patient's finger was infected, requiring revision surgery.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The dhr shows that the sterilization of this product was done according to specifications and that no deviation was found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
MCP PREFLEX IMPLANT SIZE 40 (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
marilyne chaumont
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12377598
Report Number0008031020-2021-00385
Device Sequence Number4090666
Product Code KYJ
UDI-Device Identifier00886385025377
UDI-Public00886385025377
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K013629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2024
Device Model NumberMCPX-40
Device Catalogue NumberMCPX40
Device Lot Number13975D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale